# SDR DALA2017082306352

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 1 & 3 BEAMS ON THE L1 DOOR INTERNAL STRUCTURE AFT SECTION. THE NR 1 BEAM WAS REPAIRED IAW SRM 52-10-02-2R-7.  HFEC WAS ACCOMPLISHED ON BEAM NR 3, NO CRACKS WERE FOUND IAW NDTSPM PART 6, 06-10-01.001.
